# SDR RAIA00712001

- Difficulty date: December 2, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145
- Aircraft serial: 145058
- Aircraft time: 22,920 hours, 19,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5576 - STL- PAX KICKED EMERGENCY EXIT LIGHT AT ROW 13 LOOSE.  MAINTENANCE SECURED WIRES TO LIGHT, OPS CHECK GOOD.
